UPM Institutional Repository

Items where Author is "Chowdhury, M.S.H. "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Chowdhury, M.S.H. and Hashim, I. and Ismail, A.F. and Rahman, Md. Mahmudur and Momani, S. (2011) Exact solution for linear and nonlinear systems of PDEs by Homotopy-Perturbation method. Australian Journal of Basic and Applied Sciences, 5 (12). pp. 3295-3305. ISSN 1991-8178

Conference or Workshop Item

Chowdhury, M.S.H. and Razali, Nur Isnida and Ali, Selami and Rahman, Md Mahmudur (2012) Analytic treatment of differential equations by modified homotopy perturbation method. In: 2nd International Conference on Mathematical Applications in Engineering (ICMAE2012), 3-5 July 2012, Kuala Lumpur, Malaysia. (pp. 775-781).

This list was generated on Mon Feb 17 00:22:42 2020 UTC.